# SDR UIEA2023060500565

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 69B14267U9
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1000 FRONT SPAR SHEAR TIE CRACK FOUND RBL 33.99( STA 1000 RBL 33.99 FRONT SPAR SHEAR TIE REPLACED AND INSTALLED IAW EO 4453C024 APRT 8 AND RI-53-43-16281 REV.A. NO FURTHER DEFECTS NOTED )
